I guess that the members here could describe as best as possible about
the meds that they take, bue talking to your doctor about
this would probably be the best thing.
A lot of antidepressants cause weight gain. And it depends on your age and whether you would naturally gain weight anyway.
The best thing you can do is watch what you eat and get a lot of exercise.
Wellbutrin is suppose to be weight neutral but some people get nervous on it. Everybody reacts differently to different medications. Where some people would gain weight, others wouldn't. I personally couldn't tolerate wellbutrin because it made everything taste funny. It is the same as zyban, but zyban is for quitting smoking and it makes cigarettes taste bad. Well the wellbutrin made everything taste bad. But that doesn't mean that it would happen to you. So you see, it is hard to tell you what would happen, when nobody knows.
Neither xanax or zoloft made me feel spacy. And I still take the xanax. Zoloft gave me diarhea really bad and I lost a lot of weight. So like I say, we all react differently to the medications. The best thing you could do is try whatever the doctor recommends. Sometimes it takes awhile to find what is right for you.
Best wishes on finding what works for you.
Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression,allergies